Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 227, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 3, 2012, 8:06 PM CDT for Craighead County, Greene County, Lawrence County, Arkansas. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2012, 8:06 PM CDT (01:06 UTC)
- Expired
- Jun 3, 2012, 8:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Craighead County, AR, Greene County, AR, Lawrence County, AR
The radar
The Memphis radar (KNQA), 95 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 8:06 PM CDT | TSTM WND DMG | 5 S Jonesboro, AR | TREES DOWN ACROSS CR 766 AT US 141. |
| Jun 3, 8:23 PM CDT | TORNADO | Bay, AR | POSSIBLE TORNADO NEAR BAY. |
| Jun 3, 8:30 PM CDT | TSTM WND DMG | 4 Wsw Jonesboro, AR | GRAIN CART OVER TURNED IN THE MIDDLE OF CR 160 AND CR155. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 7:09 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 298 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 2116 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
901
WUUS54 KMEG 040106
SVRMEG
ARC031-055-075-040145-
/O.NEW.KMEG.SV.W.0227.120604T0106Z-120604T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
806 PM CDT SUN JUN 3 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
SOUTHERN GREENE COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
* UNTIL 845 PM CDT
* AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM LAKE FRIERSON STATE PARK TO EGYPT TO
CASH...OR ALONG A LINE EXTENDING FROM LAKE FRIERSON STATE PARK TO 9
MILES WEST OF BONO TO 13 MILES EAST OF TUCKERMAN...AND MOVING EAST
AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAY...
BONO...BROOKLAND...CARAWAY...CASH...EGYPT...JONESBORO...LAKE
CITY...MONETTE...BLACK OAK AND LAKE FRIERSON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3607 9045 3602 9035 3600 9037 3599 9029
3570 9029 3571 9105 3588 9104 3588 9107
3591 9108
TIME...MOT...LOC 0106Z 270DEG 35KT 3601 9073 3591 9095
3573 9095
$$
BORGHOFF1 follow-up statement
042
WWUS54 KMEG 040134
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
834 PM CDT SUN JUN 3 2012
ARC055-075-040145-
/O.CAN.KMEG.SV.W.0227.000000T0000Z-120604T0145Z/
GREENE AR-LAWRENCE AR-
834 PM CDT SUN JUN 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAWRENCE AND
SOUTHERN GREENE COUNTIES IS CANCELLED...
AT 835 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3593 9075 3595 9052 3597 9030 3570 9029
3572 9076
TIME...MOT...LOC 0135Z 273DEG 28KT 3590 9060 3572 9060
$$
ARC031-040145-
/O.CON.KMEG.SV.W.0227.000000T0000Z-120604T0145Z/
CRAIGHEAD AR-
834 PM CDT SUN JUN 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR EASTERN CRAIGHEAD COUNTY...
AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BROOKLAND TO HERGETT...OR ALONG A LINE EXTENDING FROM BROOKLAND
TO BAY...MOVING EAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAY...BLACK
OAK...BROOKLAND...CARAWAY...JONESBORO...LAKE CITY...MONETTE...LACHE
LAKE...VALLEY VIEW...CARY...APT...HERNDON AND HERGETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3593 9075 3595 9052 3597 9030 3570 9029
3572 9076
TIME...MOT...LOC 0135Z 273DEG 28KT 3590 9060 3572 9060
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:45 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 3, 6:45 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 645 PM CDT SUN JUN 3 2012 .DISCUSSION... UPDATED FOR 00Z AVIATION DISCUSSION && .PREV DISCUSSION... /ISSUED 348 PM CDT SUN JUN 3 2012/ DISCUSSION...FORECAST FOCUS ON CONVECTIVE POTENTIAL THROUGH TUESDAY. SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT. CONVECTIVE TRENDS ARE BEING CLOSELY MONITORED THIS AFTERNOON FOR POSSIBLE RAPID REDEVELOPMENT OF THUNDERSTORMS OVER NORTHERN ARKANSAS. MCV INDUCED OUTFLOWS AND THE SYNOPTIC WARM FRONT HAVE LED TO STRONG DIFFERENTIAL HEATING OVER THIS REGION WITH MID 90S ACROSS MUCH OF ARKANSAS BENEATH VERY STEEP MID LEVEL LAPSE RATES ASSOCIATED WITH EML. ALTHOUGH CAPPED...THIS HAS LED TO EXTREMELY UNSTABLE CONDITIONS TO THE SOUTH OF THE FRONT WITH MLCAPE VALUES IN EXCESS OF 3500-4000 J/KG AND SBLI VALUES OF -10C. WITH BACKED FLOW NORTH OF THE BOUNDARY...THE MAGNITUDE OF SHEAR IS GREATER NORTH BUT INSTABILITY IS CONSIDERABLY LOWER. APPEARS THE BEST CHANCE FOR STORMS WILL BE ALONG THIS BOUNDARY WHERE INSTABILITY /UNCAPPED/ AND SHEAR ARE BEST JUXTAPOSED ACROSS NORTHERN ARKANSAS...WITH THE THREAT FOR VERY LARGE HAIL INITIALLY... THEN BECOMING A DAMAGING WIND THREAT WITH TIME AS STORMS CONGEAL INTO A FORWARD PROPAGATING MCS. THIS MCS WOULD THEN RAKE ACROSS THE NORTHERN AND CENTRAL PORTIONS OF THE MIDSOUTH - NAMELY SERN MO/NERN AR/WRN TN/FAR NRN MS LATER THIS EVENING AND OVERNIGHT. RAISED POPS IN THESE AREAS TO 70 PCT. THE MCS MAY STILL BE ONGOING MONDAY MORNING ACROSS THE EASTERN AREAS. REMAINING UNCERTAINTY ABOUT TONIGHT/S CONVECTIVE EVOLUTION AMPLIFIES THE UNCERTAINTY FOR MONDAY. ATTM IT LOOKS LIKE RETURN FLOW BEHIND THE MORNING MCS SHOULD ALLOW THE ATMOSPHERE TO RECOVER QUICKLY...WITH STRONG HEATING EXPECTED AND TEMPERATURES RISING BACK INTO THE 90S. ADDITIONAL SCATTERED DEVELOPMENT IS PROBABLE THROUGH THE DAY ALONG ANY BOUNDARIES LEFT OVER FROM TONIGHT AND NEAR THE SYNOPTIC FRONT IN THE PRESENCE OF 3000+ J/KG CAPE. WIND SHEAR AGAIN IS RATHER WEAK SO MULTICELLULAR CLUSTERS CAPABLE OF WIND DAMAGE APPEARS TO BE THE MAIN THREAT. A TROUGH WILL BEGIN TO DIG DOWN THE EAST COAST...FORCING THE SYNOPTIC FRONT FURTHER SOUTH FOR MONDAY NIGHT AND TUESDAY. THUS...CONTINUED TO TAPER OFF POPS FROM NORTH TO SOUTH DURING THIS TIME. LONG TERM...WEDNESDAY THROUGH SUNDAY. MODELS REMAIN AT ODDS WITH HOW FAR SOUTH TO TAKE THE FRONT THROUGH EARLY NEXT WEEK. THE ECMWF IS THE ONLY REMAINING MODEL TO KEEP MENTIONABLE POPS ACROSS NORTHERN MISSISSIPPI DURING THIS TIME WITH THE NAM/DGEX/GFS/GEM ALL INDICATING A DRIER NORTHEAST FLOW. SEEMS THE CONSENSUS WITH SURROUNDING OFFICES WAS TO REMOVE POPS FOR MUCH OF THE LONG TERM BUT WOULD NOT BE SURPRISED TO SEE THE ECMWF PAN OUT...ESPECIALLY GIVEN THE TIME OF YEAR. A LARGE RIDGE LOOKS TO BUILD OVER THE CENTRAL U.S. FOR LATE WEEK AND NEXT WEEKEND. THIS WILL BRING INCREASING TEMPERATURES THROUGH AT LEAST SATURDAY...HOWEVER BOTH THE GFS AND ECMWF SHOW INCREASING TROPICAL MOISTURE BY NEXT SUNDAY WITH LOWER 925 MB TEMPS ADVECTING WITH IT NORTHWARD INTO MISSISSIPPI. INTRODUCED A SLIGHT CHANCE FOR STORMS OVER NORTHERN MISSISSIPPI SUNDAY. BORGHOFF && .AVIATION... 00Z TAF CYCLE NUMEROUS TSRAS HAVE DEVELOPED OVER THE PAST COUPLE OF HOURS NEAR A WARM FRONT STRETCHED ACROSS NORTHERN ARKANSAS. EXPECT THESE STORMS TO CONGEAL INTO AN MCS THAT WILL TRACK ACROSS THE MIDSOUTH THIS EVENING. ADDED TEMPOS FOR TSRAS AT ALL TAF SITES THIS EVENING. THE QUESTION THEN BECOMES WHAT HAPPENS LATER TONIGHT. RAPID UPDATE MODELS STILL SHOW REDEVELOPMENT STARTING AFT 04/08Z ACROSS THE MIDSOUTH DESPITE THE MCS MOVING THROUGH THIS EVENING. FOR NOW KEPT THE TEMPOS IN PLACE AT ALL SITES FOR LATER TONIGHT. ATTM NOT CONFIDENT IN TSRA CHANCES OR TIMING DURING THE DAY ON MONDAY SO LEFT OUT MENTION FOR NOW THOUGH THIS WILL BE REVISITED. EXPECT GENERALLY VFR CONDS THROUGH THE PERIOD OUTSIDE OF TSRAS. LIGHT SOUTH OR VARIABLE WINDS OUTSIDE OF TSRAS OVERNIGHT BECOMING WSW AT 8-10 KTS AFT 04/13Z. SJM && .PRELIMINARY POINT TEMPS/POPS... MEM 73 91 71 87 / 70 50 40 10 MKL 68 87 64 85 / 70 60 30 10 JBR 70 92 66 87 / 70 50 20 10 TUP 71 89 69 87 / 60 50 50 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 3, 7:20 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 720 PM CDT SUN JUN 3 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 720 PM CDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MIDSOUTH. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER NORTHERN ARKANSAS EARLY THIS EVENING...CONGEAL INTO A THUNDERSTORM COMPLEX...AND PUSH ACROSS THE MIDSOUTH TONIGHT. DAMAGING WINDS WILL BE THE MAIN THREAT. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTHEAST OF A LINE FROM JONESBORO...TO MEMPHIS...AND TUPELO ON MONDAY. ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT AND TUESDAY MORNING ACROSS NORTHERN MISSISSIPPI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN ON MONDAY. BORGHOFF
In the hours before
Special weather statement, Jun 3, 2:20 PM CDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
220 PM CDT SUN JUN 3 2012
MSZ017-024-031945-
MONROE MS-ITAWAMBA MS-
220 PM CDT SUN JUN 3 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 245 PM CDT FOR...
EXTREME SOUTH CENTRAL ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
NORTHEASTERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 12 MILES SOUTH OF SMITHVILLE AT 221 PM
CDT...MOVING EAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN ITAWAMBA AND MONROE COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3381 8823 3378 8824 3385 8860 3410 8837
3409 8820
TIME...MOT...LOC 1921Z 280DEG 21KT 3389 8834
RRHLocal storm report, Jun 3, 3:16 PM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
316 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FUNNEL CLOUD GLEN 34.87N 88.50W
06/03/2012 ALCORN MS TRAINED SPOTTER
FUNNEL CLOUDS REPORTED NEAR GLEN AND CORINTH. POSSIBLE
TORNADO NEAR GLEN.
&&
MRMLocal storm report, Jun 3, 3:59 PM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
359 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FUNNEL CLOUD GLEN 34.87N 88.50W
06/03/2012 ALCORN MS TRAINED SPOTTER
FUNNEL CLOUDS REPORTED NEAR GLEN AND CORINTH. POSSIBLE
TORNADO NEAR GLEN.
0130 PM HAIL W GLEN 34.87N 88.50W
06/03/2012 E0.50 INCH ALCORN MS AMATEUR RADIO
PEA TO 1/2 INCH HAIL REPORTED ON HWY 72 WEST OF GLEN.
&&
MRMLocal storm report, Jun 3, 6:58 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
658 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FUNNEL CLOUD GLEN 34.87N 88.50W
06/03/2012 ALCORN MS TRAINED SPOTTER
FUNNEL CLOUDS REPORTED NEAR GLEN AND CORINTH. POSSIBLE
TORNADO NEAR GLEN.
0130 PM HAIL W GLEN 34.87N 88.50W
06/03/2012 E0.50 INCH ALCORN MS AMATEUR RADIO
PEA TO 1/2 INCH HAIL REPORTED ON HWY 72 WEST OF GLEN.
0650 PM HAIL 1 S SELMER 35.16N 88.59W
06/03/2012 E1.00 INCH MCNAIRY TN TRAINED SPOTTER
PENNY TO QUARTER SIZED HAIL ON HIGHWAY 45 JUST SOUTH OF
SELMER
0650 PM HAIL 1 S SELMER 35.16N 88.59W
06/03/2012 E1.00 INCH MCNAIRY TN TRAINED SPOTTER
QUARTER SIZED HAIL ON HIGHWAY 142 SOUTH OF SELMER
0650 PM TSTM WND GST 1 S SELMER 35.16N 88.59W
06/03/2012 E60.00 MPH MCNAIRY TN TRAINED SPOTTER
WIND GUST 55 TO 60 MPH ON HWY 142 JUST SOUTH OF SELMER.
&&
MRMLocal storm report, Jun 3, 7:34 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
734 PM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FUNNEL CLOUD GLEN 34.87N 88.50W
06/03/2012 ALCORN MS TRAINED SPOTTER
FUNNEL CLOUDS REPORTED NEAR GLEN AND CORINTH. POSSIBLE
TORNADO NEAR GLEN.
0130 PM HAIL W GLEN 34.87N 88.50W
06/03/2012 E0.50 INCH ALCORN MS AMATEUR RADIO
PEA TO 1/2 INCH HAIL REPORTED ON HWY 72 WEST OF GLEN.
0650 PM TSTM WND GST 1 S SELMER 35.16N 88.59W
06/03/2012 E60.00 MPH MCNAIRY TN TRAINED SPOTTER
WIND GUST 55 TO 60 MPH ON HWY 142 JUST SOUTH OF SELMER.
0650 PM HAIL 1 S SELMER 35.16N 88.59W
06/03/2012 E1.00 INCH MCNAIRY TN TRAINED SPOTTER
QUARTER SIZED HAIL ON HIGHWAY 142 SOUTH OF SELMER
0650 PM HAIL 1 S SELMER 35.16N 88.59W
06/03/2012 E1.00 INCH MCNAIRY TN TRAINED SPOTTER
PENNY TO QUARTER SIZED HAIL ON HIGHWAY 45 JUST SOUTH OF
SELMER
0712 PM HAIL SMITHVILLE 36.08N 91.30W
06/03/2012 E4.50 INCH LAWRENCE AR FIRE DEPT/RESCUE
41/2 INCH SIZED HAIL REPORTED IN SMITHVILLE.
0715 PM HAIL SMITHVILLE 36.08N 91.30W
06/03/2012 E1.25 INCH LAWRENCE AR TRAINED SPOTTER
HAIL JUST SLIGHTLY LARGER THAN HALF DOLLAR SIZE REPORTED
IN SMITHVILLE.
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:05 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence | 55 min |
| Jun 3, 7:10 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 50 min |
| Jun 3, 7:31 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence | 59 min |
| Jun 3, 7:39 PM CDT | Severe Thunderstorm Warning | MEG | Greene | 66 min |
| Jun 3, 7:47 PM CDT | Tornado Warning | MEG | Mississippi | 43 min |
| Jun 3, 8:07 PM CDT | Tornado Warning | MEG | Mississippi | 26 min |
| Jun 3, 8:15 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 30 min |
| Jun 3, 8:32 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 43 min |
| Jun 3, 8:47 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 28 min |
| Jun 3, 9:15 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 45 min |
| Jun 4, 2:34 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Mississippi, Poinsett | 41 min |
| Jun 4, 2:43 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Poinsett | 47 min |
| Jun 4, 3:08 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi | 52 min |
| Jun 4, 3:15 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 45 min |
| Jun 4, 3:25 AM CDT | Special Weather Statement | MEG | Crittenden | 35 min |
| Jun 4, 3:28 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Poinsett, St. Francis | 47 min |
| Jun 4, 4:05 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, St. Francis | 40 min |
| Jun 4, 6:24 AM CDT | Special Weather Statement | MEG | St. Francis | 36 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.